Top answers from doctors based on your search:
Disclaimer

elevated liver enzymes and naproxen

A 29-year-old male asked:
Dr. Charles Foulks
45 years experience Nephrology and Dialysis
No: Nicotine has no adverse effect upon the liver unless you had a major overdose which only happens with the administration of large doses of nicotine. T ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 52-year-old member asked:
Dr. Shabbir Hossain
15 years experience Internal Medicine
Many: Unfortunately the possibilities are numerous. Genetic disorders, infectious disease, medications, alcohol. Many more possibilities.
A 39-year-old member asked:
Dr. Robert Rahimi
8 years experience Hepatology
Depends: Elevated liver enzymes can be due to a number of causes. Without knowing more information, it is difficult to answer. However, depending on the degree ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Edward Neilsen
18 years experience Family Medicine
Yes: It is very common for liver enzymes to go up transiently, especialy in children. Something as simple as a viral bug or a growth spurt can do this. T ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need more info: What are the actual results? How long have the levels been elevated? Do you drink alcohol, if yes, how much? What medications are you taking, includin ... Read More
A 54-year-old member asked:
Dr. Bruce J. Stringer
46 years experience Radiology
Looking for a cause: The ct scan may be able to define a cause of the elevated enzymes like evidence of bile obstruction, fatty change, tumors, etc.
A 30-year-old male asked:
Dr. Philip Miller
46 years experience Family Medicine
Hepatitis/HIV: You have a liver inflammation or infection ( hepatitis) which can be associated with immunocompromised patients such as HIV or immune disorders. This ... Read More
1
1 thank
A 45-year-old male asked:
Dr. Gurmukh Singh
48 years experience Pathology
See doctor: You are deficient in thyroid hormones and need supplementation. Please see your doctor to start the treatment and address liver issues.
A 25-year-old male asked:
Dr. William Cromwell
33 years experience Clinical Lipidology
Usually Very Safe: Your slightly elevated liver enzymes should be evaluated by your physician. If no significant problem is found it is safe to take lipitor (atorvastati ... Read More
2
2 thanks
A 50-year-old male asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
Yea!: Just do not binge, and drink small amounts a day!
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month